# SDR TWAA0018507

- Difficulty date: November 15, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE GALLEY FLOOR TRACK AT LBL 42 HAD MANY CORRODED AREAS AT STA 1200 TO 1315.  REPLACED TRACK WITH NEW USING FASTENERS PER SPM 6-30-07 AND RIVETS PER SRM 51-30-02.
